# SDR CALA9802162

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Out Of Adjmt
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT DOORS ON BOTH SIDES WERE DIFFICULT TO CLOSE/OPEN.  ALL EMERGENCY EXIT DOORS WERE ADJUSTED IAW MM 52-21-00.
